JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NONCOMMUTATIVE CONTINUOUS FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NONCOMMUTATIVE CONTINUOUS FUNCTIONS
Don, Hadwin; Llolsten, Kaonga; Ben, Mathes;
  PDF(new window)
 Abstract
By forming completions of families of noncommutative polynomials, we define a notion of noncommutative continuous function and locally bounded Borel function that give a noncommutative analogue of the functional calculus for elements of commutative -algebras and von Neumann algebras. These notions give a precise meaning to -algebras defined by generator and relations and we show how they relate to many parts of operator and operator algebra theory.
 Keywords
functional calculus;-algebra;von Neumann algebra;noncommutative continuous function;stable relations;parts of operators;
 Language
English
 Cited by
1.
A projective C-algebra related to K-theory, Journal of Functional Analysis, 2008, 254, 12, 3079  crossref(new windwow)
 References
1.
Grad. Texts in Math., 1976. 39,

2.
Proc. Amer. math. Soc., 1953. vol.4. pp.723-728 crossref(new window)

3.
Illinois J. Math., 1978. vol.22. pp.306-314

4.
Linear spans of unitary and similarity orbits of a Hilbert space operator, 0000.

5.
Mem. Amer. Math. Soc., 1976. vol.6. 171,

6.
Indiana Univ. Math. J., 1978. vol.27. pp.113-125 crossref(new window)

7.
Trans. Amer. Math. Soc., 1978. vol.244. pp.273-297 crossref(new window)

8.
Trans. Amer. Math. Soc., 1981. vol.266. pp.203-231 crossref(new window)

9.
J. Funct. Anal., 1995. vol.127. pp.431-437 crossref(new window)

10.
Trans. Amer. Math. Soc., 1978. vol.244. pp.273-297 crossref(new window)

11.
Subnormal operators and the kaplansky density theorem, 0000.

12.
Summa Brasil. Math., 1950. vol.2. pp.125-134

13.
Acta. Sci. Math.(Szeged), 1964. vol.25. pp.1-5

14.
Indiana Univ. Math. J., 1973. vol.23. pp.1097-1108 crossref(new window)

15.
J. Funct. Anal., 1993. vol.112. pp.159-203 crossref(new window)

16.
Math. Scand., 1993. vol.73. pp.274-280

17.
Pacific J. Math., 1996. vol.172. pp.461-475

18.
Amer. Math. Soc. Providence., 1997. vol.8.

19.
Proc. Amer. Math. Soc., 0000.

20.
Rev. Roumaine Math. Pures Appl., 1976. vol.21. pp.97-113